MathSciNet Relay Station
MathSciNet bibliographic data
MR2425707 46L51 (46J15 46K50 46L52 47L75)
Blecher, David P.; Labuschagne, Louis E. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008), no. 11, 6131–6147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement